Joint Pain + Accutane Q&A
I am beginning Accutane treatment in two weeks. My biggest conern is that almost everyone who uses the drug complains about achy joints. I am a... READ MORE
I am on roaccutane for 4 month now. It was ok so far a part from the usual side effects, however after increasing the dose to 40mg a day, I developed... READ MORE
I've been on accutane for 6 weeks at 60mg/day (112 lbs, 22y/o female). After the first month I only had lip and nose dryness. Now I am having... READ MORE
16, male, football player READ MORE
My eyes started to dry up on the third day of Accutane treatment. They still sting and are red. Could this be permanent?
Hi, I started a course of Accutane recently for facial acne. On the 3rd day started drying up as expected lips,nose ect but my eyes also dried up... READ MORE
I have been on Isotretinoin for about 3 months. I was taking 60 mg but my joint pain was so bad I could hardly walk. I went down to 30 mg but now I... READ MORE
I have oily skin on my face and I know the point of the treatment is to shrink the glands and reduce oil production. But I am worried that after my... READ MORE
Are there any supplements that I can take while on accutane to prevent my joints from becoming stiff and permanently damaged after my course of... READ MORE
It is my 14 day on accutane and I have really achy ankles. That's the most bothersome. But the rest of my joints feel different as well. They also pop... READ MORE
I am 25, have been on Accutane for 3 months now and don't have much side effects other than dry skin and joint pain. I am keen to understand how... READ MORE
I've been having chronic joint pain after one year if Roaccutane. It keeps getting worse, what should I do?
My joints crack alot, like crazy especially when I wake up. And its not just one joint but all my joints. Ive also become cold intolerant. Roaccutane... READ MORE
I have developed joint pain in a lot of my joints after a course of accutane. I didn't finish the course (only made it to half the cum/dose for my... READ MORE
I started Accutane one month ago and acne has improved. But, now I am experiencing muscle and joint pain. The pain is tolerable. I am wondering if... READ MORE
I was put on accutane for what was supposed to be 6 months. I got good results, except for pretty dry skin and terrible pain in my joints, which led... READ MORE
The doctor gave me an Accutane treatment of high dosage (40 mg) i'm worried this will affect my joints and energy level.
I'm an athlete and already have joint problems. (Operated my meniscus twice) My acne is mild but i've been struggling with black dots and uneven skin... READ MORE
A week ago I started 50mg/day Roaccutane. I've had the usual side effects, dry lips, eyes & aching joints, but the most deleterious side effect so... READ MORE
I've been taking Accutane for about a month and I have wounds underneath my chin, will the left over scars eventually fade?
3 weeks in and my doctor advised me to lower my dosage from 30mg to 20mg /day because of my joint pains. Since my face is peeling like crazy, I cannot... READ MORE
It has been 2 years now and I am using Doxycycline 100mg + HCl for the acne treatment. I know there are a lot of side effects of tetracycline but I... READ MORE